# SDR COMA0660737

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 20,487 hours, 18,935 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: External Audio
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5197 - LOUD VIBRATION AFTER TAKEOFF.  DIVERTED BACK TO JFK.  LANDED WITHOUT INCIDENT.  FOUND EXTERNAL AUDIO PANEL DOOR LEFT OPEN.  CLOSED PANEL DOOR, NO FURTHER DEFECTS.
